# SDR MALA110139

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 6,568 hours, 4,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SITTING AT GATE WITH EXTERNAL POWER HOOKED UP, EMERGENCY LIGHTS TURNED ON, CYCLED SWITCH EMERGENCY LIGHTS ILLUMINATE WHENEVER SWITCH IS IN THE ARMED POSITION.  CIRCUIT BREAKER "CBP2 M17" IS POPPED.  INSPECTED ACFT AND FOUND SAFE FOR ONE TIME FERRY FLIGHT FOR FURTHER TROUBLESHOOTING OF THE EMERGENCY LIGHT SYSTEM.  FERRIED FOR FURTHER TROUBLESHOOTING OF EMERGENCY LIGHTING SYS.  FROM 409-364091 INSTALLED RELAY K198 AND SECURED ACCESS PANEL 222JRW.  PERFORMED OPS CHECK OF EMERGENCY LIGHT WITH OPERATION OF EMERGENCY LIGHT SWITCH IN ON/OFF/ARM POSITION.  WORKS GOOD NO PROBLEM FOUND IAW AMM 33-51-17.
